# SDR 97ZZZX1666

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199TV
- Make and model: Enstrm 280F
- Aircraft serial: 1510
- Engine: Lyc HIO360F1AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Misaligned
- Location: Crankcase
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A FACTORY OVERHAULED ENGINE WAS INSTALLED.  ENGINE STARTED TO MAKE METAL.  WHEN OIL WAS DRAINED, IT LOOKED LIKE ALUMINUM PAINT.  AN OIL SAMPLE AND FILTER ELEMENT WERE SENT TO FACTORY.  FACTORY REQUESTED THAT ENGINE BE REMOVED AND SENT IN FOR REPAIR.  TIME ON ENGINE 63.5 HRS SMOH.  SUSPECT CAUSE WAS MISALIGNED CRANKCASE.  THIS CAUSED PISTON PINS TO SHIFT.
